# SDR ARWA981021

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON L/E UPPER SKIN RIGHT WING CUT OUT AREA OF CORROSION FABRICATED DOUBLER AND INSTALLED IAW EO JOSSAIR, CO NR 18R5781019 WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 1703.  (M)
